MathSciNet Relay Station
MathSciNet bibliographic data
MR1322618 35J60 (35B05 35B40)
Li, Yan Yan; Shafrir, Itai Blow-up analysis for solutions of $-\Delta u=Ve^u$ in dimension two. Indiana Univ. Math. J. 43 (1994), no. 4, 1255–1270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement